# SDR CALA2024120303013

- Difficulty date: December 3, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 90,302 hours, 21,564 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000129
- Part serial: 1671
- Condition: Inoperative
- Location: Zone 900
- Part time: 73,025 hours, 20,919 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

STRONG ELECTRICAL SMELL FORWARD GALLEY DURING DESCENT. POSSIBLE ELECTRICAL FAILURE IN FWD GALLEY. AN ELECTRICAL ODORS SMELL. REMOVED AND REPLACED #1 COFFEE MAKER THAT STOPPED WORKING. WHICH POSSIBLE CAUSED THE SMELL. OPS CHK GOOD OK TO CONTINUE.
